# SDR CALA2016032800190

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 80,285 hours, 19,803 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENG REVERSER LIGHT ILLUMINATED ON THE TAKEOFF R LL.  INITIATED & COMPLETED A LOW SPEED REJECTED TAKEOFF AT 70 KNTS, OFF TIME WAS 1122 Z.  COOLED BRAKES FOR 10 MINS BEFORE TAXIING.  PLACARDED NR 2 ENG THRUST REVERSER INOPERATIVE.  MX PLACED REVERSER ON MEL 7831F, LOCKED OUT IN FWD THRUST POSITION.
